# SDR DXTA200500596

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 2,240 hours, 1,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FIRE LIGHT ILLUMINATED MOMENTARAILY FOR A FEW SECONDS DURING CRUISE.  WENT OUT WHEN POWER WAS REDUCED.  REPLACED RT FIRE DETECTOR LOOP WITH NEW REF 560 XL CH 26-11-01.  OPERATIONAL CHECK SATISFACTORY.
